On the enumeration of quintic fields with small discriminant.
Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 213-215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__0268_0269_151464,
author = {P. Cartier and Y. Roy},
title = {On the enumeration of quintic fields with small discriminant.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {213--215},
year = {1974},
volume = {0268_0269},
zbl = {0285.12001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151464/}
}
TY - JOUR AU - P. Cartier AU - Y. Roy TI - On the enumeration of quintic fields with small discriminant. JO - Journal für die reine und angewandte Mathematik PY - 1974 SP - 213 EP - 215 VL - 0268_0269 UR - http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151464/ ID - JRAM_1974__0268_0269_151464 ER -
P. Cartier; Y. Roy. On the enumeration of quintic fields with small discriminant.. Journal für die reine und angewandte Mathematik, 0268_0269 (1974), pp. 213-215. http://geodesic.mathdoc.fr/item/JRAM_1974__0268_0269_151464/